# SDR DHL2006801551

- Difficulty date: April 16, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5644973501
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK FITTING CRACK 2.500" STA 408.000 S-59.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0.  REMOVED CRACKED FITTING IAW SRM 51-1-21A.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED TOP COATING MATERIAL TO AREA IAW SRM 51-1-12 PG 7-21.  INSTALLED NEW FITTING IAW SRM 51-1-21A, SRM 51-3-1, SRM 51-1-23 (PLI WASHER).  REFER TO JC EA57100029-001-D (W.O. 600015009) FOR FITTING FABRICATION.
